# SDR CA150410019

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,194 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 311555701
- Condition: False Indication
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE TORQUE INDICATION BOTH ANALOGUE AND DIGITAL WENT TO TO ZERO AND NR 1 ECU WENT TO MANUAL MODE IN CLIMB. THE ANALOGUE TORQUE INDICATION WENT TO ZERO AND THE DIGITAL PORTION WENT TO DASHES.  CLIMB POWER WAS SET TQ WAS 90 PERCENT BEFORE GUAGE WENT TO DASHES.  AFTER TORQUE GUAGE FAILED ALL ENGINE PARAMETERS REMAINED NORMAL.  MAINTENANCE TROUBLESHOOTING AS FOLLOWS ECU FAULT CODES CLEARED, ENGINE RUN CARRIED OUT.  FAULT CODES 13 AND 18 RETURN.  REPLACED TORQUE SENSOR CLEARED FAULTS.  GROUND RUN FUNCTION TESTED SERVICEABLE.  NO FAULT CODES RETURNED.
